Have your say on new styling changes by voting on this poll. Don't miss out!

Medication change up..

KaiKai Posts: 218 The Mix convert
Hello, so i saw my GP earlier. He apologised for the crisis team not mentioning i will gain weight with mirtazapine. He has changed it to Sertraline 50mg. He wants to tackle my anxiety and eating disorder as it has flared back up but wont give me lorazepam again. He is going to speak to the psychiatrist at the gp surgery to see if they will let him increase my Risperidone without waiting weeks for an appointment as he knows the crisis team were going to weeks ago but i stupidly refused help from them. He has also put me on Zopiclone.

Anyone been on Sertraline? If so, what were your side effects?

Comments

  • ShaunieShaunie England 🏠Posts: 7,187 The Mix Elder
    Heeey. Glad you're getting the right medication :)
    I've been on sertraline. My side affect we're feeling sick, being sick, dizziness and massive massive eye pupils. So went to half a pill.
    I'm not sure what 50 mg is

    But hope you dont get any side affects.
    “If we could look into each other’s hearts and understand the unique challenges each of us faces, I think we would treat each other much more gently, with more love, patience, tolerance, and care” Marvin J. Ashton
  • LostsenseLostsense Posts: 1,331 Fanatical Poster
    I too have been on Setraline I didnt have any side affects.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hi @KaydenK,

    I haven't been on any medication for anxiety but I just wanted to say that, it's good to hear that you've been given some new medication. I hope it works better for you.

    Have a lovely day :)
Sign In or Register to comment.